# SDR R7MA716932499

- Difficulty date: October 23, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5194C
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 10531717
- Condition: Worn
- Location: Tail Rotor
- Part time: 246 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WAS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEMS.
